# SDR CALA2025081807882

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 36,746 hours, 13,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE MATERIAL TOUCHING FLOOR RETUCKED SMALL AMOUNT OF GIRT BACK INTO SLIDE PACK AND ACHIEVED APPROX 11 INCHES FROM GIRT BAR TO SLIDE PACK EDGE REF AMM 25-66-01. OK FOR SERVICE.
